# SDR SWAA2014100832774

- Difficulty date: October 6, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 49,484 hours, 28,758 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26123012
- Part serial: B0237
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DECLARED EMER TIRE FAILURE ON TAKEOFF.  R & R NR 4 MAIN TIRE IAW MM.
